# SDR IPXA2021110875742

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 89,387 hours, 19,536 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAVNCS FAN OVRD LEVEL 1 ON DESCENTTROUBLESHOT AVNCS FAN OVRD MESSAGE PER FIM 21-26-04-00 FOUND 2 DOOR SEALS PARTIALLY DISLODGED. RESET SEALS IN TRACK AMM 52-00 OPS CHECK GOOD.
